Asymptotic Properties of the Magnetic Integrated Density of States
MetadataShow full metadata
This article could be regarded as a supplement to  where we considered the Schrodinger operator with constant magnetic field and decaying electric potential, and studied the asymptotic behaviour of the discrete spectrum as the coupling constant of the magnetic field tends to infinity. To describe this behaviour when the kernel of the magnetic field is not trivial, we introduced a measure ⅅ(λ) defined on (-∞,0) called the "magnetic integrated density of states". In this article, we study the asymptotic behaviour of this measure as λ ↑ 0 and as λ ↓ λ0, λ0 being the lower bound of the support of ⅅ.
CitationRaikov, G. D. (1999). Asymptotic properties of the magnetic integrated density of states. Electronic Journal of Differential Equations, 1999(13), pp. 1-27.
This work is licensed under a Creative Commons Attribution 4.0 International License.